# SDR 2007FA0000888

- Difficulty date: August 30, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N9898Q
- Make and model: Cessna 172M
- Aircraft serial: 17265842
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C163003102
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL IS A 3 PIECE CONSTRUCTION, OUTER RIM AND THE INNER SPACER.  BROKE APART ON TAXIING OF AIRCRAFT. JACKED AIRCRAFT AND INSTALLED SERVICEABLE UNIT, THREADS STRIPPED OUT OF CENTER SECTION.  (K)
